# SDR AALA201708169027

- Difficulty date: August 15, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 17,076 hours, 6,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  R1 EXIT LENS COVER MISSING.  REMOVED AND REPLACED R1 DOOR EMERGENCY EXIT IDENTIFIER LIGHT ASSEMBLY. ACCOMPLISHED AN INSTALLATION TEST IAW 33-51-0. OPS CHECKED OK. A/C OK FOR SERVICE.
